# SDR JJBA20220822022

- Difficulty date: August 20, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 44,264 hours, 28,774 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Dau
- Part number: 7013348948
- Part serial: 03015349
- Condition: Unknown
- Component: Dau
- Component part number: 7013348948
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL: FUEL QTY DISAGREE EICAS MSG.  AT CRUISE FL290  RECEIVED FUEL CONFIG DISAGREE FOLLOWED BY ENGINE #1 LOST INDICATION OF GEN 1 AND 3, ENGINE FUEL FLOW, ENGINE TEMPS, ENGINE OIL PRESSURE, AND ALL 3 GEAR INDICATIONS. CREW REPORTED THEY RAN QRH FOR FUEL FLOW PRESSURE AND ABNORMAL LANDING GEAR EXTENSION.
